# SDR REXA97085

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- Engine: Garrtt TPE3311U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31033101
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WOULD NOT MAKE TORQUE ON TAKEOFF.  REMOVED AND REPLACED LEFT ENGINE.  (M)
